Tags

Type your tag names separated by a space and hit enter

THROMBOTIC MICROANGIOPATHY ASSOCIATED WITH OPANA ER INTRAVENOUS ABUSE A Case Report.
J Med Liban. 2016 Jan-Mar; 64(1):40-2.JM

Abstract

Thrombotic microangiopathy is characterized by endothelial changes and microvascular stenosis. Several entities such as pregnancy, infection, connective tissue diseases, and drugs are associated with secondary thrombotic microangiopathy. Recently, new reformulation of Opana ER had been associated with thrombotic microangiopathy when injected intravenously. Here, we report the case of a 37-year-old man who developed renal failure and hemolytic anemia secondary to Opana ER intravenous abuse. Renal biopsy pathology was consistent with thrombotic microangiopathy likely caused by Opana ER intravenous abuse.

Authors

No affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

27169165

Citation

Jabr, Fadi I., and Ling Yu. "THROMBOTIC MICROANGIOPATHY ASSOCIATED WITH OPANA ER INTRAVENOUS ABUSE a Case Report." Le Journal Medical Libanais. the Lebanese Medical Journal, vol. 64, no. 1, 2016, pp. 40-2.
Jabr FI, Yu L. THROMBOTIC MICROANGIOPATHY ASSOCIATED WITH OPANA ER INTRAVENOUS ABUSE A Case Report. J Med Liban. 2016;64(1):40-2.
Jabr, F. I., & Yu, L. (2016). THROMBOTIC MICROANGIOPATHY ASSOCIATED WITH OPANA ER INTRAVENOUS ABUSE A Case Report. Le Journal Medical Libanais. the Lebanese Medical Journal, 64(1), 40-2.
Jabr FI, Yu L. THROMBOTIC MICROANGIOPATHY ASSOCIATED WITH OPANA ER INTRAVENOUS ABUSE a Case Report. J Med Liban. 2016;64(1):40-2. PubMed PMID: 27169165.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - THROMBOTIC MICROANGIOPATHY ASSOCIATED WITH OPANA ER INTRAVENOUS ABUSE A Case Report. AU - Jabr,Fadi I, AU - Yu,Ling, PY - 2016/5/13/entrez PY - 2016/5/14/pubmed PY - 2016/6/3/medline SP - 40 EP - 2 JF - Le Journal medical libanais. The Lebanese medical journal JO - J Med Liban VL - 64 IS - 1 N2 - Thrombotic microangiopathy is characterized by endothelial changes and microvascular stenosis. Several entities such as pregnancy, infection, connective tissue diseases, and drugs are associated with secondary thrombotic microangiopathy. Recently, new reformulation of Opana ER had been associated with thrombotic microangiopathy when injected intravenously. Here, we report the case of a 37-year-old man who developed renal failure and hemolytic anemia secondary to Opana ER intravenous abuse. Renal biopsy pathology was consistent with thrombotic microangiopathy likely caused by Opana ER intravenous abuse. SN - 0023-9852 UR - https://www.unboundmedicine.com/medline/citation/27169165/THROMBOTIC_MICROANGIOPATHY_ASSOCIATED_WITH_OPANA_ER_INTRAVENOUS_ABUSE_A_Case_Report_ L2 - https://medlineplus.gov/opioidmisuseandaddiction.html DB - PRIME DP - Unbound Medicine ER -